# SDR IPXA2024091811151

- Difficulty date: September 15, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N355UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- Aircraft time: 27,212 hours, 10,135 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869135
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  FOUND MAIN DECK CARGO FLOOR PANEL BROKEN PART NUMBER : 146T5869-135 (REPAIR) I.A.W AMM 53-01-06-400-801 REV.142 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL.
